# SDR USA2008F00018

- Difficulty date: July 25, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

MCO FLT 816 EN ROUTE CUN TO CLT.  CREW RECEIVED NUMEROUS LAVATORY SMOKE DETECTOR WARNINGS, AND AN ODOR OF SMOKE IN BOTH THE COCKPIT AND CABIN.  ALSO RECEIVED AN APU OVERHEAT MESSAGE.  THE FLIGHT DIVERTED TO MCO AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PLACED THE APU ON MEL.  (S)
